# SDR C2XA05BT024

- Difficulty date: April 20, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 2,990 hours, 1,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH LOG SQUAWK ON CABIN PREFLIGHT DISCOVERED LIGHT BULB OUT IN EXIT SIGN ABOVE EXIT ROW.  REMOVED AND REPLACED NR 4 BATTERY POWER SUPPLY REF EMB145 MM 33-50-04.  OPS CHECK GOOD.
